Abstract and Applied Analysis
Volume 2005 (2005), Issue 3, Pages 255-258

Extending Stechkin's theorem and beyond

Tudor Zamfirescu

Department of Mathematics, University of Dortmund, Dortmund 44221, Germany

Received 24 November 2003

Copyright © 2005 Tudor Zamfirescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We generalize Stechkin's theorem about the single-valuedness of the nearest point mapping at most points to any complete length space without bifurcating geodesics and make further observations.